# SDR 98ZZZX4190

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38AM
- Make and model: Lear 35A
- Aircraft serial: 174
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: 2342100
- Condition: Misinstalled
- Location: Nlg
- Part time: 9,213 hours
- Component: AN2430
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOOR MECHANISM ROD ATTACH POINT BOLT P/N AN 24-30 TO NOSE STRUT INCORRECTLY INSTALLED ACCORDING TO LEARJET 35A IPC CH 32-23-05, FIG 05, ITEM -21, PG 0, AND IS CAUSING GOUGING TO THE SKIN AT FRAME 5, FS 160.77.  GOUGING OCCURS WHEN THE BOLT HEAD IS BEING INSTALLED IN THE INBD POSITION AND THREADED PORTION OF THE BOLT IS GOUGING THE FRAME SKIN.  SUBMITTER STATED THERE IS NO WRITTEN NOTE/CAUTION IN LEARJET MM TO CORRECT INSTALLATION OF BOLT AND RECOMMENDED THERE BE WRITTEN INSTRUCTIONS AND CAUTIONS ON CORRECT INSTALLATION OF BOLT.  THIS IS 7TH ACFT RECORDED WITH THIS TYPE DAMAGE.
